# SDR U2RA2020070840001

- Difficulty date: July 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tee Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON MAIN ENTRY DOOR NR 2 LT/RT SIDE BODY STATION 800 FRAME AFT ANGLE INNER CHORD AND LHS DOOR STOP TEE AT STRINGER S-17 DURING INSPECTIONS PER SERVICE BULLETIN 747-53A2451, REV. 02.  ALSO, EXISTING ADDITIONAL FASTENER FOUND ON LT DOOR STOP INTERCOSTAL AT STRINGER S-17L. - ACCOMPLISHED REPAIRS PER INSTRUCTIONS PROVIDED IN BOEING SERVICE REQUEST NUMBER 3-4762064646 AND ITS ASSOCIATED MESSAGES.
